A couple of weeks ago I had to go the emergency room (I got a few stitches in my ear).
The nurse administered a pain shot and a antibiotic shot in my hip. I now have severe pain in my hip from the waist to my upper thigh.
My Doctor says they must have administered the shot in my nerve,and that it could take 6 months to heal or it may not heal.
I do not know what to do. I happen to be a very active person and now I have extreme discomfort doing anything.
Can you tell me what I might expect from this nerve damage, who I should see, etc. I am afraid if I do not see a specialist soon this could become worse. What are my options?
Thank you for any information.
Based on your description, it is not clear to me exactly were the problem is. If the shot was in your buttocks, and now you are experienceing pain in the front, these two may not be related. If this was caused by the injection (again I am not sure it was) then whatever damage has occurred is done. There should be no ongoing damage. To have this evaluated further, I would recommend you seeing a neurologist. You can show them exactly were the shot was placed, and where the symptoms are now. They will then be able to tell you if the two were possibly related. They may want to do a EMG test (test of muscle and nerve function) to evaluate the problem. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.